Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mirapex PuraVida

Posted by Magpie on April 8, 2003, at 2:48:59

In reply to Re: Mirapex Magpie, posted by PuraVida on April 8, 2003, at 2:32:49

> Thanks Maggie -
>
> I was asking because I have grown quite close to my neighbor, who has Parkinson's, and some Mirapex. I know its a dopamine thing, and so is this apathy/inattentive ADD. I tried a .125 mg one day around noon - I was so depressed, and it seemed to boost me - but for her it puts her to sleep. Probably psychosomatic, though. But that night I took .375 and could NOT sleep! But my brain was positive - creative -hopefull! I actually exercised the next morning - like my old self! I have been rather afraid to take anymore, I don't want some doctor to refuse me for being self-medicating - which could be a good thing now days, since some doctors know less than we do - but I digress. So I'm kind of existing - and I'm trying to get an appt w/ a good adult ADD Dr. in San Diego. I am very hopefull - I have known on a certain level, I think, that depression is NOT what it so all about. I do have depression - maybe because of the ADD, maybe in addition to, but I'm NOT bipolar and, the main reason I'm depressed is because I KNOW that I'm smart enough to handle things, but somehow, I can't/don't - make sense?
>
> PV

Hey PV,

Wow, that is great, how you responded to it. It does make me sleepy as well, though. I do take it in the morning none-the-less, in order to space it far out from the Risperdal which I take at night, as to prevent the swallowing problems. (I really want to get off of that Risperdal and maybe try Abilify.) I wish I could tolerate a higher dose and maybe then I would get the great results you got at the higher doses. Maybe when you try a different doctor don't mention that you self-medicated but say you know a friend who takes it with good results or you researched it and want to try it or something along those lines. I would be afraid, myself, to admit to self-medicating, these doctors are so paranoid nowadays. I only know about ADD/ADHD in children, I'm really not familiar with how it manifests in adults, I assume it is different? I guess maybe I should look into that angle myself, although I don't really feel I have attention problems. And I am definitely depressed, but no bipolar either (sometimes I wish I could have some mania, well not really...) Well anyway, I wish you good luck and that you do find the solution to your problems, whatever they may be.

~Magpie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Magpie thread:133458
URL: http://www.dr-bob.org/babble/20030407/msgs/217340.html